# SDR CALA9800425

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 CRACK JUST BELOW DRAIN CHUTE IN LT AFT LAV FLOOR WEB AT BS 1176, LBL 50.  THE CRACKED SECTION OF WEB WAS REMOVED.  A NEW SECTION WAS FABRICATED AND INSTALLED IAW SRM 51-20-01.
